MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bard® Urinary Drainage Bag with Anti-Reflux Chamber

C.R. Bard Inc. (Covington) -1018233 Bard® Urinary Drainage Bag with Anti-Reflux Chamber
Catalog Number 154002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer had a bard medical 14fr foley tray system catheter (reference: (b)(4) was placed on the patient for intravesical chemotherapy.When the nurse went to instill the chemotherapy, the needle-free sampling port, where the equashield connector was to be attached, was noted to be missing or broken, preventing attachment of the equashield device for chemotherapy administration.The drainage bag and tubing were removed, and a new bag (medline add-a-cath) was attached to the catheter, which had the correct port.The customer stated that the same issue was observed in multiple kits from the same lot number on the same day.
 
Additional Manufacturer Narrative
Corrections made to tab(s) d, e, g.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® Urinary Drainage Bag with Anti-Reflux Chamber
Common Device Name
Urinary Drainage Bag
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
+1(770)784-6100
MDR Report Key50889830
Report Number1018233-2026-06096
Device Sequence Number14910157
Product Code KNX
UDI-Device Identifier00801741034152
UDI-Public(01)00801741034152
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/24/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown